CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Positive solutions of second-order singular boundary value problem with a Laplace-like operator 期刊论文
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2005, 期号: 3, 页码: 14
Authors:  Ren, Jingli;  Ge, Weigao
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
existenceofthreepositivesolutionsforquasilinearboundaryvalueproblem 期刊论文
actamathematicaeapplicataesinica, 2005, 卷号: 021, 期号: 003, 页码: 353
Authors:  Ren Jingli;  Ge Weigao;  Ren Baoxian
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
一类二阶泛函微分方程周期解存在性问题 期刊论文
数学学报, 2004, 卷号: 047, 期号: 003, 页码: 569
Authors:  任景莉;  葛渭高
Favorite  |  View/Download:43/0  |  Submit date:2020/01/10
具多个非线性反馈项的一般Lurie控制系统的绝对稳定性 期刊论文
数学学报, 2004, 卷号: 047, 期号: 001, 页码: 203
Authors:  甘作新;  葛渭高
Favorite  |  View/Download:37/0  |  Submit date:2020/01/10
一维p-Laplacian方程正解的三解定理 期刊论文
应用数学学报, 2003, 卷号: 026, 期号: 003, 页码: 504
Authors:  贺小明;  葛渭高
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
一维p-Laplacian方程正解的存在性 期刊论文
数学学报, 2003, 卷号: 046, 期号: 004, 页码: 805
Authors:  贺小明;  葛渭高
Favorite  |  View/Download:34/0  |  Submit date:2020/01/10
具有多个非线性项的一般Lurie直接控制系统的绝对稳定性 期刊论文
数学学报, 2002, 卷号: 045, 期号: 002, 页码: 405
Authors:  甘作新;  韩京清;  葛渭高
Favorite  |  View/Download:37/0  |  Submit date:2020/01/10
absolutestabilityofgeneralluriecontrolsystemswithmultinonlinearfeedbackterms 期刊论文
actamathematicasinicaenglishseries, 2001, 卷号: 17, 期号: 4, 页码: 649
Authors:  Gan Zuoxin;  Ge Weigao
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
拟线性抛物泛微分方程组有关边值问题的振动性 期刊论文
应用数学学报, 2001, 卷号: 024, 期号: 002, 页码: 295
Authors:  葛渭高;  俞元洪;  邓立虎
Favorite  |  View/Download:28/0  |  Submit date:2020/01/10
具有多个非线性项的一般Lurie间接系统的绝对稳定性 期刊论文
自动化学报, 2001, 卷号: 027, 期号: 005, 页码: 710
Authors:  葛渭高;  甘作新;  韩京清
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10